Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1993, Number 1, Pages 68–71 (Mi vmumm2331)  

This article is cited in 13 scientific papers (total in 13 papers)

Mechanics

Existence and uniqueness of trajectories that have points at infinity as limit sets for dynamical systems on the plane

M. V. Shamolin


Full text: PDF file (580 kB)

Bibliographic databases:
UDC: 517.925.42+531.552
Received: 20.06.1991

Citation: M. V. Shamolin, “Existence and uniqueness of trajectories that have points at infinity as limit sets for dynamical systems on the plane”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1993, no. 1, 68–71

Citation in format AMSBIB
\Bibitem{Sha93}
\by M.~V.~Shamolin
\paper Existence and uniqueness of trajectories that have points at infinity as limit sets for dynamical systems on the plane
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 1993
\issue 1
\pages 68--71
\mathnet{http://mi.mathnet.ru/vmumm2331}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1293942}
\zmath{https://zbmath.org/?q=an:0815.34002}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm2331
  • http://mi.mathnet.ru/eng/vmumm/y1993/i1/p68

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Shamolin, “Dynamical systems with variable dissipation: Approaches, methods, and applications”, J. Math. Sci., 162:6 (2009), 741–908  mathnet  crossref  mathscinet  zmath  elib  elib
    2. V. V. Trofimov, M. V. Shamolin, “Geometric and dynamical invariants of integrable Hamiltonian and dissipative systems”, J. Math. Sci., 180:4 (2012), 365–530  mathnet  crossref  mathscinet
    3. M. V. Shamolin, “Dvizhenie tverdogo tela v soprotivlyayuscheisya srede”, Matem. modelirovanie, 23:12 (2011), 79–104  mathnet  mathscinet
    4. M. V. Shamolin, “Integrable variable dissipation systems on the tangent bundle of a multi-dimensional sphere and some applications”, J. Math. Sci., 230:2 (2018), 185–353  mathnet  crossref  elib
    5. M. V. Shamolin, “Sluchai integriruemykh sistem s dissipatsiei na kasatelnom rassloenii trekhmernogo mnogoobraziya”, Geometriya i mekhanika, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 150, VINITI RAN, M., 2018, 110–118  mathnet  mathscinet
    6. M. V. Shamolin, “Voprosy kachestvennogo analiza v prostranstvennoi dinamike tverdogo tela, vzaimodeistvuyuschego so sredoi”, Geometriya i mekhanika, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 150, VINITI RAN, M., 2018, 130–142  mathnet  mathscinet
    7. M. V. Shamolin, “Family of phase portraits in the spatial dynamics of a rigid body interacting with a resisting medium”, J. Appl. Industr. Math., 13:2 (2019), 327–339  mathnet  crossref  crossref  elib
    8. M. V. Shamolin, “Nekotorye integriruemye dinamicheskie sistemy nechetnogo poryadka s dissipatsiei”, Geometriya i mekhanika, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 174, VINITI RAN, M., 2020, 52–69  mathnet  crossref  mathscinet
    9. M. V. Shamolin, “Sistemy s dissipatsiei: otnositelnaya grubost, negrubost razlichnykh stepenei i integriruemost”, Geometriya i mekhanika, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 174, VINITI RAN, M., 2020, 70–82  mathnet  crossref  mathscinet
    10. M. V. Shamolin, “Dvizhenie tverdogo tela s perednim konusom v soprotivlyayuscheisya srede: kachestvennyi analiz i integriruemost”, Geometriya i mekhanika, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 174, VINITI RAN, M., 2020, 83–108  mathnet  crossref  mathscinet
    11. M. V. Shamolin, “Semeistva portretov nekotorykh mayatnikovykh sistem v dinamike”, Sib. zhurn. industr. matem., 23:4 (2020), 144–156  mathnet  crossref
    12. M. V. Shamolin, “Topograficheskie sistemy Puankare i sistemy sravneniya malykh i vysokikh poryadkov”, Geometriya i mekhanika, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 187, VINITI RAN, M., 2020, 50–67  mathnet  crossref
    13. M. V. Shamolin, “Predelnye mnozhestva differentsialnykh uravnenii okolo singulyarnykh osobykh tochek”, Geometriya i mekhanika, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 187, VINITI RAN, M., 2020, 119–128  mathnet  crossref
  • Number of views:
    This page:14
    Full text:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021